MAUDE Adverse Event Report: Merit Maquiladora Mexico, S. DE R.L. DE C.V. Achieve®; INSTRUMENT, BIOPSY

Merit Maquiladora Mexico, S. DE R.L. DE C.V. Achieve®; INSTRUMENT, BIOPSY
Catalog Number A1615/B
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
Achieve®
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Merit Maquiladora Mexico, S. DE R.L. DE C.V.
avenida sor juana ines de la c
19970 interior b, edificio 2
tijuana baja california, 22630
MX  22630
Manufacturer (Section G)
Merit Maquiladora Mexico, S. DE R.L. DE C.V.
avenida sor juana ines de la c
19970 interior b, edificio 2
tijuana, 22630
MX   22630
Manufacturer Contact
lisa perz msn, rn, pmp
1600 meritt parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50781547
Report Number3011642792-2026-00202
Device Sequence Number16140944
Product Code KNW
UDI-Device Identifier00884450443750
UDI-Public00884450443750
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA1615/B
Device Lot NumberI3240987
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown